Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Parabolic approximation of damped wave equations via fractional powers: Fast growing nonlinearities and continuity of the dynamics

Full text
Author(s):
Bezerra, F. D. M. ; Carvalho, A. N. ; Cholewa, J. W. ; Nascimento, M. J. D.
Total Authors: 4
Document type: Journal article
Source: Journal of Mathematical Analysis and Applications; v. 450, n. 1, p. 377-405, JUN 1 2017.
Web of Science Citations: 4
Abstract

In this paper we consider a semilinear damped wave equation with supercritically fast growing nonlinearity using parabolic approximations governed by the fractional powers of the wave operator. (C) 2017 Elsevier Inc. All rights reserved. (AU)

FAPESP's process: 14/03109-6 - Dynamics of autonomous and nonautonomous semilinear problems
Grantee:Marcelo José Dias Nascimento
Support type: Regular Research Grants
FAPESP's process: 03/10042-0 - Nonlinear dynamical systems and applications
Grantee:Alexandre Nolasco de Carvalho
Support type: PRONEX Research - Thematic Grants
FAPESP's process: 14/03686-3 - The dynamics of evolution equations governed by fractional powers of closed operators
Grantee:Flank David Morais Bezerra
Support type: Scholarships in Brazil - Post-Doctorate